RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 91, Issue 5, Pages 784–786 (Mi mz9363)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Lifts of Lagrangian Tori

S. A. Belev, N. A. Tyurin

Joint Institute for Nuclear Research, Dubna, Moskovskaya obl.

Keywords: symplectic geometry, Lagrangian variety, pseudotoric structure

DOI: https://doi.org/10.4213/mzm9363

Full text: PDF file (285 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 91:5, 735–737

Bibliographic databases:

Document Type: Article
Received: 09.11.2011

Citation: S. A. Belev, N. A. Tyurin, “Lifts of Lagrangian Tori”, Mat. Zametki, 91:5 (2012), 784–786; Math. Notes, 91:5 (2012), 735–737

Citation in format AMSBIB
\Bibitem{BelTyu12}
\by S.~A.~Belev, N.~A.~Tyurin
\paper Lifts of Lagrangian Tori
\jour Mat. Zametki
\yr 2012
\vol 91
\issue 5
\pages 784--786
\mathnet{http://mi.mathnet.ru/mz9363}
\crossref{https://doi.org/10.4213/mzm9363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201512}
\elib{http://elibrary.ru/item.asp?id=20731541}
\transl
\jour Math. Notes
\yr 2012
\vol 91
\issue 5
\pages 735--737
\crossref{https://doi.org/10.1134/S0001434612050161}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305984400016}
\elib{http://elibrary.ru/item.asp?id=24952898}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84864212928}


Linking options:
  • http://mi.mathnet.ru/eng/mz9363
  • https://doi.org/10.4213/mzm9363
  • http://mi.mathnet.ru/eng/mz/v91/i5/p784

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tyurin N.A., “Exotic Chekanov Tori in Toric Symplectic Varieties”, Xxth International Conference on Integrable Systems and Quantum Symmetries (Isqs-20), Journal of Physics Conference Series, 411, eds. Burdik C., Navratil O., Posta S., IOP Publishing Ltd, 2013, 012028  crossref  isi  scopus
    2. N. A. Tyurin, “Pseudotoric structures: Lagrangian submanifolds and Lagrangian fibrations”, Russian Math. Surveys, 72:3 (2017), 513–546  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:233
    Full text:40
    References:74
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019